# SDR CALA2023032200832

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fuse
- Part number: B21506
- Condition: Open
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EXTERIOR EMERGENCY LIGHT INOP REPLACED 2 FUSES IN POWER SUPPLY M0078 AND OPS CHECK FOR R4 EXTERIOR EMERGENCY LIGHT IS GOOD REF B757 AMM 33-51-02.
